MathSciNet Relay Station
MathSciNet bibliographic data
MR1921602 46J10 (47B33)
Gau, Hwa-Long; Jeang, Jyh-Shyang; Wong, Ngai-Ching An algebraic approach to the Banach-Stone theorem for separating linear bijections. Taiwanese J. Math. 6 (2002), no. 3, 399–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement